# SDR ARWA20020602

- Difficulty date: June 18, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N30UA
- Make and model: Doug DC-8-61
- Aircraft serial: 45888
- Aircraft time: 60,522 hours, 51,038 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Feel Unit
- Part number: 370963501
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RUDDER OPERATION ERRATIC FOLLOWED ABNORMAL PROCEDURES BUT DID NOT HELP.  LANDED AT MIA WITHOUT ANY FURTHER INCIDENTS.  REMOVED AND REPLACED RUDDER LOAD FEEL AND TRIM MECHANISM ADJUSTMENT AND TESTED ON GROUND FOUND NORMAL IAW MM 27-23-1 AND 27-20-0.  PRECAUTIONARY, REMOVED AND REPLACED RUDDER LINEAR TRANSDUCER IAW MM 27-21-6.  NO LEAK NOTED.  PERFORMED YAW CHANNEL SELF-TEST IAW MM 22-11-0 NORMAL.
